A system of equations of magnetohydrodynamics type
Doklady Akademii Nauk, Tome 278 (1984) no. 5, pp. 1074-1077
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_5_a11,
author = {E. V. Chizhonkov},
title = {A system of equations of magnetohydrodynamics type},
journal = {Doklady Akademii Nauk},
pages = {1074--1077},
year = {1984},
volume = {278},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_5_a11/}
}
E. V. Chizhonkov. A system of equations of magnetohydrodynamics type. Doklady Akademii Nauk, Tome 278 (1984) no. 5, pp. 1074-1077. http://geodesic.mathdoc.fr/item/DAN_1984_278_5_a11/